# SDR SWAA2016121310432

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 36,816 hours, 17,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001811
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM UNDER HANDLE BOX ASSEMBLY CRACKED IN RADIUS NEXT TO INBOARD FORWARD LOWER MOUNT BOLTS.  REPAIRED BEAM PER EA.
